# SDR HEEA079464

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Make and model: Bell 206B-3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 206075680107
- Part serial: 16
- Condition: Inoperative
- Location: Tot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERTEMP LAMP ILLUMINATED WHEN BATTERY CYCLED ON.  RESET LAMP OFF BUT ILLUMINATED AGAIN. REPLACED WITH SERVICEABLE PART.
